Download this issue
 Download this issue For screen
For printing
Recent Issues
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
 
Author index
To appear
 
Other MSP journals
Motivic homotopy theory of algebraic stacks
1–22

Chirantan Chowdhury

Grothendieck–Witt groups of henselian valuation rings
23–39

Serge Yagunov

Localization for coarse homology theories
41–88

Ulrich Bunke and Luigi Caputi

$\mathbb{A}^1$-invariance of localizing invariants
89–118

Vladimir Sosnilo

Periodic cyclic homology over $\mathbb{Q}$
119–142

Konrad Bals